教師資料查詢 | 類別: 期刊論文 | 教師: 黃連成 HWANG LENG-CHENG (瀏覽個人網頁)

標題:Asymptotically pointwise optimal rules in the poisson process
學年
學期
出版(發表)日期2001/02/01
作品名稱Asymptotically pointwise optimal rules in the poisson process
作品名稱(其他語言)
著者黃連成; Hwang, Leng-cheng
單位淡江大學數學學系
出版者Taylor & Francis
著錄名稱、卷期、頁數Sequential Analysis 20(1-2), pp.13-23
摘要The concept of asymptotic pointwise optimality in the discrete time processes provided by Bickel and Yahav (1967) is extended to the continuous time processes in the present paper. An asymptotically pointwise optimal (A.P.O.) rule is proposed in the homogeneous Poisson process. It is shown to be asymptotically optimal for the arbitrary priors and asymptotically non-deficient for the conjugate priors, expanding the discrete time processes of Bickel and Yahav (1968) and Woodroofe (1981) to accommodate the continuous time processes, respectively.
關鍵字Asymptotically non-deficient;Asymptotically optimal;Asymptotically pointwise optimal;Bayes sequential estimation;Homogeneous Poisson process
語言英文
ISSN0747-4946
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!